# SDR AALA202209064467

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 61,427 hours, 36,343 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Servo
- Part number: 31075840
- Part serial: 23724
- Condition: None
- Location: Zone 300 - Stabs
- Part time: 19,571 hours, 10,500 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UN-COMMANDED PITCH OSCILLATIONS OF UP TO +400 -200 VV1 AT CRUISE ALT FL210 , AUTOPILOT 1 +2. MAINTENANCE REPLACED ELEVATOR SERVO CONTROL 34CE1 AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 27-34-51.
